# SDR DHL2005747501

- Difficulty date: July 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 56,731 hours, 31,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN T/E FLAP SHIM AT NR 2 ATTACH CUT OUT I/B SIDE LOWER SIDE LEFT WING.  FABRICATED REPAIR DOUBLER, CHEM TREATED AN PRIMED AN INSTALLED REPAIR DOUBLER IAW B-727 SRM 57-50-4,51-10-2 AND 51-20-0 PG 1 OF B727 MM, AT T/E FLAP SKIN AT NR 2 ATTACH CUT OUT I/B LOWER SIDE LT WING.
